# SDR TWAA9901501

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 11-21
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 11 TO 21.  REINSERTED WIRES IN EGRESS TRACK LIGHTING AND REPLACED THE BATTERY PACK.  CHECK-C 12-8-98 MCI.
